# SDR AALA2018060631002

- Difficulty date: May 31, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 18,812 hours, 7,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ASSEMBLY CRACKED AT BS 540, RBL 2.  REPLACED FLOORBEAM ANGLE IAW SRM 51-40-02.
